Ask a doctor

Botox in November for frown lines: Feb I had blurry vision for about 7 days - Would this be a side effect?

Very concerned.

Doctor Answers (4)

Botox and Side effects

+1
It would be highly unusual for Botox to be causing blurry vision 3 months after your injections.  I would consult an ophthalmologist to the cause of your current eye problems.  


New York Dermatologist
5.0 out of 5 stars 33 reviews

Botox and blurry vision

+1
  • No, your February blurred vision would not be from your November Botox.
  • Botox can rarely cause blurred vision - but it happens within days of the injection.
  • So something else caused the blurred vision and it should be checked out.
  • It may simply have been a dry eye (or if it was bad time for you, crying can cause it too)
  • But absent a clear explanation, I suggest you see a Board Certified Opthalmologist for a full exam.
  • Best wishes.

Elizabeth Morgan, MD, PhD
Atlanta Plastic Surgeon
4.5 out of 5 stars 22 reviews

Botox in November for frown lines: Feb I had blurry vision for about 7 days - Would this be a side effect?

+1
For most patients, Botox starts to wear off after 3-4 months. The blurry vision you experienced is most likely unrelated to the treatment.If these symptoms continue or progress, you should seek consultation with an eye doctor.

Suzanne Kim Doud Galli, MD, PhD, FACS
Washington Facial Plastic Surgeon
5.0 out of 5 stars 5 reviews

You might also like...

Blurry vision after Botox

+1
No, this is unrelated. If you had the injections in November with no issues, the blurriness you experienced in February would not be related. It's too long in between for that to be a correlating factor.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.